# SDR USAA2014072800010

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 60,655 hours, 22,474 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ARMED HANDLE R2 WOULD MOVE TOWARD OPEN DURING FLIGHT CAUSING A DOOR ECAM MSG.  CLEANED & ADJUSTED GIRT BAR.
